# SDR SWAA2022111462431

- Difficulty date: October 20, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB IS CORRODED AT BS 867+2-867+8; LBL 65; WL 208.  BEGAN REMOVING CORROSION FROM CREASE BEAM WEB PER SRM 51-10-02.  REMOVED CORROSION ON CREASE BEAM WEB IN SEVERAL AREAS.  UT INSPECTED BLENDED AREA IAW NDTM PART 4 51-00-00 PROCEDURE 2.   REPAIRED PER EA 22-153-03198.
